# SDR DALA1020350928

- Difficulty date: August 20, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 58,856 hours, 44,965 cycles
- Engine: Pwa JT8D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1154-1211
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING OPN 57422 INSP OF CARGO DOOR JAMBS, CORROSION AT C-3 DOOR JAMB LOWER CUT-OUT, STA 1154 TO 1211. FABRICATED NEW STRAP IAW SRM 53-05, FIG 103.  INSTALLED NEW STRAP IAW SRM 53-05, FIG 123.
